MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938741
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an exactamix 3000 ml eva tpn bag leaked "at the foil wrapped port and the bag seal around that".The issue was noticed during set up of the device for connection prior to patient use when a puddle was observed under the bag.Upon opening the silver overwrap, the bag was found full of liquid.A spare bag was available to resolve the issue.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Correction: a1, a2-a6 (update to ni), b5-b7, d10, f10/h6: health effect - impact codes (replace code).Additional information: d9, h3, h4, h6 (update codes), h11.B5: update "there was no patient involvement." to "there was no report of patient injury or medical intervention associated with this event." h11: the actual device was received for evaluation.Visual inspection was performed and the reported leakage was not easily identified.Functional leak testing was performed and a leak was identified from the administration spike port bonding area.The reported condition was verified.The cause of the condition could not be determined; however, likely due to inadequate or lack of cyclohexanone applied to the spike port cap tube when it was inserted into the spike port during the manufacturing process causing an incorrect bonding.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24540567
Report Number1416980-2026-00878
Device Sequence Number10402490
Product Code LHI
UDI-Device Identifier00085412477251
UDI-Public(01)00085412477251(10)60648236(17)280430
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K900585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberH938741
Device Catalogue NumberH938741
Device Lot Number60648236
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/07/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TPN
Patient SexUnknown